Home > Research > Publications & Outputs > Support varieties for Weyl modules over bad primes

Links

Text available via DOI:

View graph of relations

Support varieties for Weyl modules over bad primes

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Support varieties for Weyl modules over bad primes. / University of Georgia VIGRE Algebra Group.

In: Journal of Algebra, Vol. 312, No. 2, 15.06.2007, p. 602-633.

Research output: Contribution to journalJournal articlepeer-review

Harvard

University of Georgia VIGRE Algebra Group 2007, 'Support varieties for Weyl modules over bad primes', Journal of Algebra, vol. 312, no. 2, pp. 602-633. https://doi.org/10.1016/j.jalgebra.2007.03.008

APA

University of Georgia VIGRE Algebra Group (2007). Support varieties for Weyl modules over bad primes. Journal of Algebra, 312(2), 602-633. https://doi.org/10.1016/j.jalgebra.2007.03.008

Vancouver

University of Georgia VIGRE Algebra Group. Support varieties for Weyl modules over bad primes. Journal of Algebra. 2007 Jun 15;312(2):602-633. https://doi.org/10.1016/j.jalgebra.2007.03.008

Author

University of Georgia VIGRE Algebra Group. / Support varieties for Weyl modules over bad primes. In: Journal of Algebra. 2007 ; Vol. 312, No. 2. pp. 602-633.

Bibtex

@article{38d6b3516d0f4059b782668ded971127,
title = "Support varieties for Weyl modules over bad primes",
abstract = "Let G be a reductive algebraic group scheme defined over Fp and G1 be the first Frobenius kernel. For any dominant weight λ, one can construct the Weyl module V (λ). When p is a good prime for G, the G1-support variety of V (λ) was computed by Nakano, Parshall and Vella in [D.K. Nakano, B.J. Parshall, D.C. Vella, Support varieties for algebraic groups, J. Reine Angew. Math. 547 (2002) 15-49]. We complete this calculation by computing the G1-supports of the Weyl modules over fields of bad characteristic.",
keywords = "Cohomology, Support varieties, Weyl modules",
author = "{University of Georgia VIGRE Algebra Group} and Benson, {David J.} and Philip Bergonio and Boe, {Brian D.} and Leonard Chastkofsky and Bobbe Cooper and Jeremiah Hower and Hyun, {Jo Jang} and Jonathan Kujawa and Nadia Mazza and Nakano, {Daniel K.} and Platt, {Kenyon J.} and Caroline Wright",
year = "2007",
month = jun,
day = "15",
doi = "10.1016/j.jalgebra.2007.03.008",
language = "English",
volume = "312",
pages = "602--633",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "ELSEVIER ACADEMIC PRESS INC",
number = "2",

}

RIS

TY - JOUR

T1 - Support varieties for Weyl modules over bad primes

AU - University of Georgia VIGRE Algebra Group

AU - Benson, David J.

AU - Bergonio, Philip

AU - Boe, Brian D.

AU - Chastkofsky, Leonard

AU - Cooper, Bobbe

AU - Hower, Jeremiah

AU - Hyun, Jo Jang

AU - Kujawa, Jonathan

AU - Mazza, Nadia

AU - Nakano, Daniel K.

AU - Platt, Kenyon J.

AU - Wright, Caroline

PY - 2007/6/15

Y1 - 2007/6/15

N2 - Let G be a reductive algebraic group scheme defined over Fp and G1 be the first Frobenius kernel. For any dominant weight λ, one can construct the Weyl module V (λ). When p is a good prime for G, the G1-support variety of V (λ) was computed by Nakano, Parshall and Vella in [D.K. Nakano, B.J. Parshall, D.C. Vella, Support varieties for algebraic groups, J. Reine Angew. Math. 547 (2002) 15-49]. We complete this calculation by computing the G1-supports of the Weyl modules over fields of bad characteristic.

AB - Let G be a reductive algebraic group scheme defined over Fp and G1 be the first Frobenius kernel. For any dominant weight λ, one can construct the Weyl module V (λ). When p is a good prime for G, the G1-support variety of V (λ) was computed by Nakano, Parshall and Vella in [D.K. Nakano, B.J. Parshall, D.C. Vella, Support varieties for algebraic groups, J. Reine Angew. Math. 547 (2002) 15-49]. We complete this calculation by computing the G1-supports of the Weyl modules over fields of bad characteristic.

KW - Cohomology

KW - Support varieties

KW - Weyl modules

U2 - 10.1016/j.jalgebra.2007.03.008

DO - 10.1016/j.jalgebra.2007.03.008

M3 - Journal article

VL - 312

SP - 602

EP - 633

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -